# SDR SWAA2024070105831

- Difficulty date: June 25, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 60,346 hours, 40,656 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR REMAINED UP FOR ABOUT 10 SECONDS AFTER OTHER GEAR SHOWED GREEN DOWN AND LOCKED. OVERHEAD PANEL ALSO SHOWED RIGHT MAIN GEAR NOT EXTENDED. AFTER 10 SECONDS RIGHT MAIN GEAR SHOWED DOWN AND LOCKED ALONG WITH OVERHEAD PANEL.<[01] R&R RH MLG TRANSFER CYLINDER NO HELP REF AMM 32-32-71. R&R RH MLG DOWN LOCK ACTUATOR OPS CHECK GOOD REF AMM 32-32-51 ALL GEAR INDICATION AND MOVEMENT GOOD.;[02] VERIFIED R&R OF RH MLG DOWN LOCK ACTUATOR OPS CHECK GOOD REF AMM 32-32-51 ALL GEAR INDICATION AND MOVEMENT GOOD.
